Volume 3, Issue 2
Superconvergence of Fully Discrete Finite Elements for Parabolic Control Problems with Integral Constraints

Y. Tang & Y. Hua

East Asian J. Appl. Math.,3 (2013), pp. 138-153.

Published online: 2018-02

Preview Full PDF 236 2796
Export citation
  • Abstract

A quadratic optimal control problem governed by parabolic equations with integral constraints is considered. A fully discrete finite element scheme is constructed for the optimal control problem, with finite elements for the spatial but the backward Euler method for the time discretisation. Some superconvergence results of the control, the state and the adjoint state are proved. Some numerical examples are performed to confirm theoretical results.

  • Keywords

Superconvergence finite element method optimal control problems parabolic equations integral constraint

  • AMS Subject Headings

35B37 49J20 65N30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-3-138, author = {Y. Tang and Y. Hua}, title = {Superconvergence of Fully Discrete Finite Elements for Parabolic Control Problems with Integral Constraints}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {3}, number = {2}, pages = {138--153}, abstract = {

A quadratic optimal control problem governed by parabolic equations with integral constraints is considered. A fully discrete finite element scheme is constructed for the optimal control problem, with finite elements for the spatial but the backward Euler method for the time discretisation. Some superconvergence results of the control, the state and the adjoint state are proved. Some numerical examples are performed to confirm theoretical results.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.240313.280513a}, url = {http://global-sci.org/intro/article_detail/eajam/10852.html} }
TY - JOUR T1 - Superconvergence of Fully Discrete Finite Elements for Parabolic Control Problems with Integral Constraints AU - Y. Tang & Y. Hua JO - East Asian Journal on Applied Mathematics VL - 2 SP - 138 EP - 153 PY - 2018 DA - 2018/02 SN - 3 DO - http://doi.org/10.4208/eajam.240313.280513a UR - https://global-sci.org/intro/article_detail/eajam/10852.html KW - Superconvergence KW - finite element method KW - optimal control problems KW - parabolic equations KW - integral constraint AB -

A quadratic optimal control problem governed by parabolic equations with integral constraints is considered. A fully discrete finite element scheme is constructed for the optimal control problem, with finite elements for the spatial but the backward Euler method for the time discretisation. Some superconvergence results of the control, the state and the adjoint state are proved. Some numerical examples are performed to confirm theoretical results.

Y. Tang & Y. Hua. (1970). Superconvergence of Fully Discrete Finite Elements for Parabolic Control Problems with Integral Constraints. East Asian Journal on Applied Mathematics. 3 (2). 138-153. doi:10.4208/eajam.240313.280513a
Copy to clipboard
The citation has been copied to your clipboard